# SDR 7AHR2014020782521

- Difficulty date: February 7, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 66,271 hours, 64,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BELOW FLOOR SUPPORTS HAS CORROSION ON UPPER SURFACE BS 907+6, RBL 60.  REMOVED CORRODED AREAS AND REPAIRED MOPSILL IAW SRM 51-30-2 AND 51-40-3.
